# SDR DALA2024061306068

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N427DX
- Make and model: Airbus A330-941
- Aircraft serial: 2048
- Aircraft time: 2,238 hours, 260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3427 R2 DOOR ASSIST BOTTLE LOW. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (5573521)
